anxiety depression causing vision problems, help!?
Topic: anxiety depression causing vision problems, help!?
April 26, 2019 / By Berry Question:
okay well im thinking that this is what is causing my eye problems, i have been to doctor, optometrist, ophthalmologist, neurologist and psychologist and they've pretty much drummed it up to be anxiety caused by stress (previous job) and depression from not getting better from not getting better from all these symptoms.
Im taking 5-htp and st johns wort, but now ive found out ive got anxiety im going to get some passion flower and valerian so hopefully that helps.
my main concern is vision, i read all over the net vision problems can come from anxiety, well i have blurry/fuzzy vision and light seems to burn in for longer than normal, will this get better if my anxiety and depression get better? what can i take to aid my vision in this situation? any remedies?
Im also taking sandomigran, because the neurologist thinks its a type of migraine but i dont think it is, ive had a differen't type of migraine with the aura and then the pain so im thinking maybe this is might be a neurological problem? viral infection in my brain?
i dont want to take anti-depressants or anything like that, ive done enough drugs to know the side effects and dont do any of that anymore because they are have negative affects rather than positive.
Best Answers: anxiety depression causing vision problems, help!?
Abishai | 1 day ago
You are a pharmacological nightmare. Please and I say again please get checked for the "genetic dysfunctions" of the high functioning Asperger autistic due to improper diets of allergen.
The name of this "Rare" disease that does not help the most intelligent of our species. What I know about this disease redefines it. I am a Celiac. I suffered greatly all my life at the hands of the proteins found in our number one recommended food source as told to us by the FDA, Wheat,barley,malt and rye proteins called gluten. Gluten Intolerance.
Many people have been diagnosed gluten sensitive, gluten intolerant and Celiac Sprue since I have redefined this "No need to exist" politically generated disease.
When I first opened my mouth about this "Disease", everyone insisted I was Crazy. Due to physical definitions of what celiacs disease actually is, they were near accurate. The Mal absorption process associated with celiac disease is without question responsible for most levels of mental and neurological dysfunctions.
The most funny thing is you call yourself serotonin with actual proper spelling! Serotonin is lacking due to this mal absorption process that will not allow you to relax.
Under celiacs, the mal absorption process defines with the most accuracy to what my life has been. The stranger part of my story is that a simple dietary change has taken my hyper active brain and made it stable within 1 month of not eating the food that defines mental illness. My stomach was now able to feed my brain because I was not introducing an allergen into my blood stream and antibodies were now not attacking the source, the small intestine.
A reaction happens under this auto immune attack is much more common than people know. We all have genetic propensity for this to occur, and the amount of intelligence combine with enough generated PSLs(Personal stress level index) is the trigger, or more simply put Stress plus brains triggers it.
Now when your stomach cannot feed your brain and mostly what you eat is now a known food allergen to our human pack mammal species. In nature if your brain is starving for nutrient, a natural reaction occurs. It signals the release of adrenylin and cortisol into the system which is designed to increase focus and senses.
In nature, if you are not eating an allergen, the natural antidote to the stress super soldier formulas of those stated hormones is called serotonin! This is not produced by the body. This is absorbed in the small intestine in the last 2 feet of the 25 foot all important organ. If you are eating the allergen you cannot absorb serotonin!
Celiac study is your first step in the road to recovery. Learn what a "gluten free" diet is. People generally feel this is some sort of death sentence. I have as many options as you do to eat, minus 1. Flour is offered in any form you wish without any wheat. You can eat all the meat, fish, fruits and veggies you want. You can substitute the starches for nearly anything, potato, rice, bean starches, tapioca starches and a list so long you may ask why didn't anyone think of this before.
Cookies and cakes and breads and pastas do not need to be made with the defining allergen of mental illness. good luck!
👍 110 | 👎 1
Did you like the answer? anxiety depression causing vision problems, help!?
Share with your friends
Originally Answered: Scared to talk to my doctor? Medication for pain, insomnia, weight loss, anxiety, depression?
Hello, my name is Landon, I am a Pre-Med student attending Wake Forest University and I would be more than happy to assist you! So after examination of the details you have given me, it's without speculation that you are overweight and in very bad health, mainly you blame it on anxiety and depression I presume because you're worrying about the past or future. The first step is to set yourself on a diet, your doctor will set you on course with a dietician, you had best follow it if you're wanting to live to see the age of 40 or even 30, one thing about diets is you'll be hungry; and you will want to eat. It's a mental battle that basically says, follow this healthy pattern or be unhealthy an obese all your life. It's not hard to burn weight, it's the motivation, you need to get out more go outside walk in your backyard or around the house. Stop eating unhealthy foods! Drink water! No sodas, more green on your plate. If you can get back on the medication, it was prescribed for a reason.
5-htp can cause a lot of problems, and migraines could be an indication of something going wrong from the 5-htp. I also have depression and anxiety problems and am on medication for it. The meds work amazingly and have short term side effects which eventually go away in about three days (it takes time for your body to get used to the meds). I would say go to your Dr. and get some kind of medication. Just because something is natural and herbal does not mean it does not have side effects and is safe, so be careful when your taking the St. Johns Ward and 5-htp. hope this helps, feel better, and Gos Bless.
👍 40 | 👎 -8
I took valerian for a while but it didn't work that well. Paroxetine (It isnt an anti-depressant) is very good and it is not addictive like a number of other medication.
In regards to vision problems I only notice it when i'm driving at night and car headlights seem to be brighter than usual.
Next time you are at your doctors then you should mention it.
👍 40 | 👎 -17
Over the last five years I had begun to have increasingly withdraw into a downward spiral of depression..
But now with the method I can fully focus my energy and thoughts into a decisive line on how to make my life better constantly. And it works like magic! I'm beginning to attract people to me once again and things have just been looking up since then.
Helping you eliminate depression?
👍 40 | 👎 -26
The thing is, with mixtures of herbal or "natural medications" no one has done conclusive studies as to what the side effects can be. It is very possible that any one of the herbals you mention can cause visual issues. Just because a product doesn't have a label on it does not mean that it is safer. It means that no one is regulating its use.
If you want an all natural drug free way to deal with anxiety try cognitive behavioral therapy.
👍 40 | 👎 -35
Originally Answered: I have bloody stools. What could be causing it?
That sounds like a hemorrhoid caused by constipation and straining to get the stool out. If you correct the constipation and stop straining, the hemorrhoid will probably resolve itself. To correct the constipation, increase fiber in your diet, increase exercise, and if the constipation is being caused by a med you can add a stool softener, like Ducolax or Colace.